MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRN00V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d6a: if implanted, give date: unknown/not provided; the extent of patient contact is unknown, however there is no indication that the lens was fully implanted.Section d6b: if explanted, give date: unknown/not provided; the extent of patient contact is unknown, however there is no indication that the lens was fully implanted, therefore, not explanted.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a single-piece preloaded multifocal intraocular lens (iol) was cracked.The patient came into contact with the lens.No harm was caused to the patient, and no surgical intervention was necessary.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: additional information was received indicating that the event occurred during application.There was patient contact; however, no harm was reported.No unplanned surgical interventions¿such as incision enlargement, suturing, or vitrectomy¿were required.There were no issues with the cartridge.A 2 ml duovisc at room temperature was used during the procedure.The iol remained in the cartridge for approximately 3¿5 minutes.A large curved tier was used to load the iol.No further information was provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24646622
Report Number3012236936-2026-000066
Device Sequence Number13304095
Product Code MFK
UDI-Device Identifier05050474810761
UDI-Public(01)05050474810761(17)271029
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRN00V
Device Catalogue NumberDRN00V0200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2026
Supplement Date Received by Manufacturer03/19/2026
05/22/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/17/2026
06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown